Vol.09 (1) 1987 — 14 articles found.

Analytic And Numerical Results In Random Fields Estimation Theory

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 69–74
Vol.09 (1) 1987
A.G. Ramm Details
(Received: 1986-11-20 )
(Received: 1986-11-20 )

A.G. Ramm

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Analytic And Numerical Results In Random Fields Estimation Theory

A Parametrix for the?-Neumann Problem on a Strongly Pseudoconvex Domain

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 63–68
Vol.09 (1) 1987
K. Kimura Details
(Received: 1986-11-12 )
(Received: 1986-11-12 )

K. Kimura

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A Parametrix for the ?-Neumann Problem on a Strongly Pseudoconvex

A Metric Vector Space Proof of Miquel’s Theorem

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 59–62
Vol.09 (1) 1987
J.A. Lester Details
(Received: 1986-11-09 )
(Received: 1986-11-09 )

J.A. Lester

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A Metric Vector Space Proof of Miquel’s Theorem

On Some Applications of Hermite’s Interpolation Polynomial

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 55–58
Vol.09 (1) 1987
D.S. Mitrinović / J.E. Pečarić Details
(Received: 1986-11-05 )
(Received: 1986-11-05 )

D.S. Mitrinović / J.E. Pečarić

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): On Some Applications of Hermite’s Interpolation Polynomial

Classifications and Base Enumerations of the Maximal Sets of Three-valued Logical Functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 49–53
Vol.09 (1) 1987
M. Miyakawa / I. Stojmenović Details
(Received: 1986-10-14 )
(Received: 1986-10-14 )

M. Miyakawa / I. Stojmenović

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Classifications and Base Enumerations of the Maximal Sets of Three-valued Logical Functions

Sur un Theoreme d’Euler

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 43–48
Vol.09 (1) 1987
Y. Hellegouarch Details
(Received: 1986-09-19 )
(Received: 1986-09-19 )

Y. Hellegouarch

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Sur un Theoreme d’Euler

The Seminormalization of a Union of Lines

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 37–41
Vol.09 (1) 1987
L.G. Roberts Details
(Received: 1986-09-19 )
(Received: 1986-09-19 )

L.G. Roberts

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The Seminormalization of a Union of Lines

Volume-Preserving?-Geodesic Symmetries

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 31–36
Vol.09 (1) 1987
D.E. Blair / L. Vanhecke Details
(Received: 1986-09-02 )
(Received: 1986-09-02 )

D.E. Blair / L. Vanhecke

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Volume-Preserving ?-Geodesic Symmetries

When is a Bezout Domain a Kronecker Function Ring?

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 25–30
Vol.09 (1) 1987
D. Andersen / D.E. Dobbs / M. Fontana Details
(Received: 1986-08-14 )
(Received: 1986-08-14 )

D. Andersen / D.E. Dobbs / M. Fontana

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): When is a Bezout Domain a Kronecker Function Ring?

A CHARACTERIZATION OF THE SIGNED HYPERBOLIC DISTANCE

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 21–24
Vol.09 (1) 1987
Gy. Maksa Details
(Received: 1986-08-14 )
(Received: 1986-08-14 )

Gy. Maksa

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): A CHARACTERIZATION OF THE SIGNED HYPERBOLIC DISTANCE

THE Polynomial SEPARATION PROBLEM IN SPECr(A)

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 17–20
Vol.09 (1) 1987
L.M.P. Vasallo Details
(Received: 1986-08-01 )
(Received: 1986-08-01 )

L.M.P. Vasallo

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): THE Polynomial SEPARATION PROBLEM IN SPECr(A)

Two Inequalities for Means

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 11–16
Vol.09 (1) 1987
H. Alzer Details
(Received: 1985-09-10 )
(Received: 1985-09-10 )

H. Alzer

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): Two Inequalities for Means

ON SEQUENCES OF PROJECTIONS

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 5–9
Vol.09 (1) 1987
H.Wenzl Details
(Received: 1985-09-03 )
(Received: 1985-09-03 )

H.Wenzl

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): ON SEQUENCES OF PROJECTIONS

CLASSIFICATION OF C*-CROSSED PRODUCTS ASSOCIATED WITH CHARACTERS ON FREE GROUPS

C. R. Math. Rep. Acad. Sci. Canada Vol. 9 (1) 1987, pp. 1–4
Vol.09 (1) 1987
H.-S. Yin Details
(Received: 1985-07-05 )
(Received: 1985-07-05 )

H.-S. Yin

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): CLASSIFICATION OF C*-CROSSED PRODUCTS ASSOCIATED WITH CHARACTERS ON FREE GROUPS